# SDR VIBA20040916

- Difficulty date: September 16, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N771MG
- Make and model: Beech B200
- Aircraft serial: BB1636
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3036359
- Part serial: C20399
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FUEL PUMP DRIVE SHAFT BEARING ASSEMBLY APPARENTLY FAILED OVER AN UUNDETERMINED PERIOD OF TIME, LEADING TO SHAFT LOCK UP AND SHEARED THE DRIVE COUPLING.  BLACK RESIDUE FROM THE BEARING FAILURE WAS FOUND TO BE EMITTING FROM THE GANG DRAIN AND STREAKING BACK ON THE LT OB MAIN GEAR DOOR OF THE AIRCRAFT.  THE LT ENGINE WAS SHUTDOWN DUE TO UNCONTROLLED ENGINE TEMPERATURE AND TORQUE RISE RESULTING FROM THE FUEL CONTROL FAILURE.  AC LANDED WITHOUT INCIDENT.  PROBABLE CAUSE WAS THAT THE FC SHAFT BEARING ASSEMBLY SEAL FAILED.  WASHING OUT THE GREASE IN THE BEARING CAGE LEADING TO THE FAILURE OF THE FUEL CONTROL. FUEL PUMP WAS ALSO REPLACED AS PRECAUTIONARY MEASURE.
